# SDR UPS06447712

- Difficulty date: August 10, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC FERRIED FOR REPAIR, CRACK IN LT WING LEADING EDGE UPPER CHORD AT STA 952.  CRACK HAS BEEN STOP DRILLED IAW MFG ENG INSTRUCTIONS.  DEACTIVATED GROUP A LEADING EDGE FLAPS, NR D331311.  R/R LE BULLNOSE SKIN IAW SRM 57-20-03, FIG 7; RMVD DMGD PART OF UPR. CHORD IAW SRM 57-20-3, STEP 4, FIG 7; FAB. UPR CHORD FILLER;ALODINED PRIMED TO RPR. PARTS IAW SRM 57-20-03; INSTLD FASTNERS IAW SRM 57-20 -03; R/R FAST. AT L/W #2 PDU SUPPORT FTG. IAW SRM 51-30-2; CLOSED CIRC. BRKS ON P6 PNL AFT L/E FLAP 1,2,3,4 & PRIMED L/E FLAPS.
